# SDR ZZDA2010579

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRY SLIDE PACK PLASTIC COVER LOOSE AND SLIDE GIRT BAR CLIP BROKEN.  RE-INSTALLED LANYARD ASSEMBLY CLIP, CHECKS OK.  REF MM 25-61.
